DOI 10.1007/s00223-025-01428-z
Early Postmenopausal Fragility Fractures and Elevated IgE: Two Cases Suggesting Hyper-IgE Syndrome and a Novel Adverse Reaction to Romosozumab.
Аннотация
Severe, treatment-refractory or early-onset osteoporosis should prompt evaluation for secondary causes. Hyper-IgE syndrome (HIES) is a rare primary immunodeficiency disorder characterised by markedly elevated serum IgE, recurrent infections and skeletal anomalies, including osteoporosis and increased fracture burden. We present two cases of severe osteoporosis in early postmenopausal women. Both women exhibited markedly elevated IgE levels, raising the possibility of underlying HIES. Case 1, despite anabolic and anti-resorptive treatment, experienced multiple fragility fractures, with fracture burden out of keeping with bone mineral density. Case 2 did not respond to bisphosphonate therapy and developed a severe erythematous skin reaction following romosozumab therapy. Both cases highlight the importance of evaluating for secondary causes of osteoporosis. The novel reaction to romosozumab in Case 2 raises questions about its use in patients with immune dysregulation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.